# SDR ASAA2016040116203

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 9,632 hours, 3,153 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON WHEN TRYING TO START THE APU.  ACFT GROUNDED. R & R THE IGNITOR PLUG IAW AMM 49-41-51, AND THE IGNITOR LEAD IAW AMM 49-41-52.  OPS CHECKED NORMAL.
